Computer Science Journal of Moldova (Aug 1999)

Canonical bases for subalgebras of factor algebras

  • P. Nordbeck

Journal volume & issue
Vol. 7, no. 1(19)
pp. 63 – 77

Abstract

Read online

We introduce canonical bases for subalgebras of quotients of the commutative and non-commutative polynomial ring. The usual theory for Grobner bases and its counterpart for subalgebras of polynomial rings, also called SAGBI bases, are combined to obtain a tool for computation in subalgebras of factor algebras.